# SDR UIEA2020122402613

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,104 hours, 21,816 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 2259C
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS ILLUMINATED.  ITEM TRANSFERRED TO MDDR 139966, PER MEL 21-61-01-02, CAT C, DUE 02JAN21, MCC NOTIFIED.  REMOVED AND REPLACED FWD TRIM VALVE, IAW B767 AMM 21-61-07.  OPERATIONS CHECKS GOOD AT THIS TIME.
